Citation: Talax. "Kool then Sick: An Experience with Hydrocodone (exp6588)". Erowid.org. Mar 1, 2002. erowid.org/exp/6588
Last year I was really bored and all i did at the time really was weed and alchohol. I really wanted to try someting better but i had a lack of resorces and funds so i decided to take my prescription pills. Hydrocodone (generic for vidocine) I heard about vidocin on the news, and how it made people feel good and how people got addicted and stuff. So at first i took 2 instead of the recommended 1. I felt a little different but not much, kinda light headed at times. The I tried taking 3 the next day. That made me feel a little more light headed but i fell asleep to miss most of the experience.
So I move on to four the next day at school. I took them before school and they kicked in about 2 hours (2 1/2 periods) later and man was i fucked up. I felt like i was half asleep and half awake. I was so happy that i got a feeling and it felt really good. After like 10 minutes though i started feeling too light headed, and every thing started going purple like when I stand up to fast or when I smoke alot of weed. It felt similar to a cafine pill experience which i did not like. I started getting really parinoid and i thought i was gonna die. So I difficultly got up and asked the teacher if i could go to the bathroom, planning to throw it all up because i was feeling real nausiated. He did not expect anything so i guess i was acting kinda normal. I did not throw it up however because while walking i started feeling better. I went through a stage of feeling good then feeling bad like every 10 minutes. After about 2 hours and lunch i was feeling pretty much normal again. I am not doing this again.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.